| Catalog Number |
20374 |
| Medical Device Problem Codes |
False Negative Result (1225); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Reports false negative result of two patient's samples, comfirmed with pcr test.Unknown if patient's were symptomatic.No apparent adverse event.Report 1 of 2.
Additional Manufacturer Narrative
Investigation conclusion: a review of the dhr found that the lot met all release criteria.A review of complaint history did not identify any adverse trends for the reported issue for this lot.Root cause: unable to determine.Source: phone.